Central separable algebras over regular domain
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 503-512
Eunmi Choi and Heisook Lee
Han Nam University, Ewha Womans University
Abstract : Over a field $k$, every Schur $k$-algebra is a cyclotomic algebra due to Brauer-Witt theorem. Similarly every projective Schur $k$-division algebra is itself a radical algebra by Aljadeff-Sonn theorem. We study the two theorems over a certain commutative ring, and prove similar results over regular domain containing a field.
Keywords : Brauer algebra, Schur algebra, regular domain
MSC numbers : 16H05, 16S34, 20C
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd